# SDR SWIA202053577

- Difficulty date: September 16, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP JUST FWD OF FS 621.0 RBL 9 TO LBL 9 HAS CORROSION.  C-CHECK RO 10/20/2020.  REMOVED CORROSION FROM FLOOR SUPPORT STRAP, FWD OF FS 621.00 BETWEEN RBL 9 AND LBL 9, REF CRJ 200 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS, REF CRJ 200, SRM.   REPLACED FLOOR SUPPORT STRAP SHIM JUST FWD OF FS 621.00 LBL 9 TO RBL 9 WITH 1 EA.  NEW PART REF CRJ200 SRM.
